# SDR HEEA063421

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318E
- Condition: Erratic
- Location: Fuel Boost
- Part time: 3,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAD ERRATIC FUNCTION.
